Tennessee, 2021Winter Storm in Tennessee, February 17 to 18, 2021
February 17 to 18, 2021 · NWS OHX · 36 events in 36 counties and zones
After a major winter storm brought significant freezing rain, sleet, and snow to Middle Tennessee earlier in the week, another winter storm from Wednesday February 17 into Thursday February 18, 2021, brought the most widespread, heavy snowfall Middle Tennessee had seen in 5 years. The majority of the snow fell during the afternoon and evening hours on February 17, but another wave of light snow…
Every event with a place to put it; 36 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After a major winter storm brought significant freezing rain, sleet, and snow to Middle Tennessee earlier in the week, another winter storm from Wednesday February 17 into Thursday February 18, 2021, brought the most widespread, heavy snowfall Middle Tennessee had seen in 5 years. The majority of the snow fell during the afternoon and evening hours on February 17, but another wave of light snow occurred during the late morning and afternoon on February 18. Snowfall totals ranged from 2 to 6 inches across Middle Tennessee, with the heaviest amounts across Wayne, Lawrence, and Giles Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 17, 2:41 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 17, 2:41 PM CST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
241 PM CST Wed Feb 17 2021
.DISCUSSION...
Snow showers have been slowly working their way into the southwest
zones this afternoon ahead of the upper Plains trough. Radar
indicating that melting layer is around 1500-2000 ft, which is a
little lower than model soundings suggest. CAMs and even some of
the long term models continue to highlight the southwest to
northeast orientation of the heavier snow axis, especially the far
southwest/south through southern Rutherford to DeKalb Counties.
NAM/GFS and even the HRRR have hinted at strong omega values in
that region co-located with the dendritic growth zone, and with
deep moisture in that layer as well, heavy snow rates will be
possible. Q vector convergence as well as strong jet support aloft
further increases the potential for heavy snow rates over that
area also. Current forecast has around 4 to 5 inches in that
area, but should snow continue longer without freezing rain/sleet
mixing in through the evening, snowfall rates of 1 inch per hour
or greater and locally higher snowfall totals will be possible.
Similar to the previous event, freezing rain and sleet will rob
moisture from the snow totals, especially sleet, so if any sleet
and freezing rain occur with snow from 00Z-06Z, snow totals will
drop in those areas that see a mix. However, current forecast
shows the majority of the area seeing all snow this evening, with
exception to the southern Plateau where temps may climb just above
freezing around or just before midnight.
After 06Z, the upper trough axis will be approaching the MS River,
and models start bringing in a dry slot from the southwest. Its
at this point that soundings start showing some drier layers
aloft, and freezing rain may mix in with the last bit of heavy
snow as it moves off to the northeast. Moisture drops off quite a
bit at this point as well, so by sunrise Thursday, we may be
looking at freezing drizzle and light snow as the primary precip
types through the morning. Models keep QPF amounts low during the
day Thursday, and as long as the first part of the event remains
mostly snow, ice accum amounts should stay around or less than a
tenth of an inch area wide. The Winter Storm Warning does go
through 6 pm Thursday, but should the system move out faster and
the freezing drizzle/snow doesnt amount to too much during the day
Thursday, the warning may be cancelled early. Since temperatures
look to linger near freezing and another complicated low level
forecast amplifies difficulty, any additional mixing of precip
with the snow will cut into snowfall totals. Most of the snowfall
for this event will be from the late afternoon through early
morning hours just after midnight, so if any mixing occurs during
that time, snow amounts will be lowered.
Friday will be cold, but dry, and the sun may show itself by the
afternoon. Ridging will build in by Sunday, so temps will be on
the rise for the remainder of the forecast. Quick shot at rain and
a rain snow mix will move in Sunday night, but right now doesnt
look to have any impacts. Monday and Tuesday will be dry with
highs getting into the 50s for some Monday and even mid to upper
50s Tuesday and Wednesday.
&&
.AVIATION...
18Z TAF DISCUSSION.
VFR conditions initially, but that will not last. A winter storm
is moving in. Conditions will deteriorate rapidly with IFR
upcoming by 22Z-02Z.At that time, snow will move into the BNA MQY
and CKV areas, The amounts will be a little lighter at CKV, but
still IFR. For CSV...more of a snow and rain mix is expected. The
heaviest precip will fall between roughly 00Z and 04Z. But...light
to moderate precip will continue through much of the taf period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Nashville 28 34 19 32 14 / 90 50 10 0 0
Clarksville 24 31 15 29 10 / 90 50 10 0 0
Crossville 30 38 21 32 14 / 100 50 20 10 0
Columbia 27 34 18 32 12 / 90 50 10 0 0
Lawrenceburg 27 34 18 33 13 / 90 40 10 0 0
Waverly 26 34 18 34 13 / 90 40 10 0 0
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from 6 PM this evening to 6 PM CST Thursday
for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De
Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys-
Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton-
Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson.
&&
DISCUSSION......Barnwell
AVIATION........21
Hazardous weather outlook, Feb 17, 2:54 PM CST, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
254 PM CST Wed Feb 17 2021
TNZ005>011-023>034-056>066-075-077>080-093>095-182100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
254 PM CST Wed Feb 17 2021
This Hazardous Weather Outlook is for Middle Tennessee.
.DAY ONE...This afternoon and tonight.
A Winter Storm Warning is in effect starting at 3 pm for the western
half of the mid state and at 6 pm for the eastern half of the mid
state through 6 pm Thursday. Expect snow and sleet to develop during
the afternoon and last through the night. Traveling conditions will
become even more challenging owing to ice and snow that remains on
the ground from the last event.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The Winter Storm Warning will continue on Thursday as snow and sleet
continues for much of the day. Total accumulations of 2 to 5 inches
can be expected in most places. In addition, light accumulations of
freezing rain are also possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.
06
Winter Storm, Stewart
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Stewart forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.501, -87.838 (the zone’s center; the record gives no point)
Snow totals up to 2 inches were reported across the county.
Winter Storm, Montgomery
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Montgomery forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.497, -87.383 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Clarksville 3.4 NNW measured 3.8 inches of snow, CoCoRaHS station Clarksville 13.6 SSE measured 3.3 inches of snow, and CoCoRaHS station Clarksville 8.5 S measured 3.0 inches of snow.
Winter Storm, Robertson
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.526, -86.871 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Cedar Hill 2.6 N measured 3.5 inches of snow, and CoCoRaHS station Springfield 1.8 WSW measured 3.0 inches of snow.
Winter Storm, Sumner
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Sumner forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.469, -86.460 (the zone’s center; the record gives no point)
Snow totals up to 4.5 inches were reported across the county. CoCoRaHS station Westmoreland 5.4 NNE measured 4.2 inches of snow, CoCoRaHS station Bethpage 4.5 NW measured 4.0 inches of snow, and CoCoRaHS station Hendersonville 2.9 NE measured 2.8 inches of snow.
Winter Storm, Macon
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Macon forecast zone
- Reported by
- Social Media
- Coordinates
- 36.532, -86.007 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. The public reported 4 inches of snow in Lafayette, and Twitter reports indicated 3.5 inches of snow fell in Siloam.
Winter Storm, Clay
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Clay forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.551, -85.544 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Celina 0.3 NNE measured 3.7 inches of snow, and CoCoRaHS station Red Boiling Springs 6.7 NNE measured 3.5 inches of snow.
Winter Storm, Pickett
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Pickett forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.558, -85.075 (the zone’s center; the record gives no point)
Snow totals up to around 3 inches were reported across the county. CoCoRaHS station Byrdstown 2.8 SSW measured 3.1 inches of snow. Social media reports indicated 2.5 inches of snow fell in Byrdstown.
Winter Storm, Houston
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Houston forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.286, -87.717 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Erin 5.4 ESE measured 4.0 inches of snow.
Winter Storm, Dickson
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Dickson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.149, -87.357 (the zone’s center; the record gives no point)
Snow totals up to 4.5 inches were reported across the county. CoCoRaHS station Vanleer 2.8 SE measured 4.5 inches of snow, CoCoRaHS station Dickson 12.7 NW measured 4.0 inches of snow, and CoCoRaHS station Dickson 6.3 WSW measured 3.0 inches of snow.
Winter Storm, Cheatham
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Cheatham forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.261, -87.087 (the zone’s center; the record gives no point)
Snow totals up to 3.5 inches were reported across the county. CoCoRaHS station Kingston Springs 2.8 WNW measured 3.1 inches of snow. Social media reports indicated 3 inches of snow fell in Ashland City.
Winter Storm, Davidson
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Davidson forecast zone
- Property damage
- $25,000
- Reported by
- CoCoRaHS
- Coordinates
- 36.171, -86.777 (the zone’s center; the record gives no point)
Snow totals up to 3.5 inches were reported across the county. CoCoRaHS station Antioch 4.3 ENE measured 3.1 inches of snow, CoCoRaHS station Belle Meade 0.4 W measured 3.0 inches of snow, and CoCoRaHS station Madison 1.2 WSW measured 3.0 inches of snow. The Nashville International Airport observer measured 2.8 inches of snow. The roof of a dock at Blue Turtle Bay Marina in Old Hickory on Old Hickory Lake collapsed onto numerous houseboats due to the weight of ice and snow, although no one was injured. Another metal carport also collapsed onto a vehicle in south Nashville due to the weight of the ice and snow.
Winter Storm, Wilson
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Wilson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
Snow totals up to around 5 inches were reported across the county. CoCoRaHS station Lebanon 11.5 SSE measured 5.2 inches of snow, CoCoRaHS station Gallatin 5.7 SSE measured 4.9 inches of snow, and CoCoRaHS station Mount Juliet 4.0 SE measured 3.3 inches of snow. Staff at NWS Nashville near Green Hill measured 3.0 inches of snow.
Winter Storm, Smith
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Smith forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.251, -85.957 (the zone’s center; the record gives no point)
Snow totals up to around 5.5 inches were reported across the county. CoCoRaHS station Carthage 8.7 NNE measured 5.5 inches of snow, CoCoRaHS station Elmwood 4.5 NNE measured 5.0 inches of snow, and CoCoRaHS station Carthage 2.8 WSW measured 4.0 inches of snow.
Winter Storm, Jackson
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Social Media
- Coordinates
- 36.359, -85.673 (the zone’s center; the record gives no point)
Snow totals up to around 4 inches were reported across the county. Social media reports indicated 3.5 inches of snow fell in Gainesboro.
Winter Storm, Overton
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Overton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.345, -85.288 (the zone’s center; the record gives no point)
Snow totals up to 3 inches were reported across the county. CoCoRaHS station Livingston 4.1 WSW measured 3.0 inches of snow, and CoCoRaHS station Rickman 3.8 ESE measured 1.9 inches of snow. Social media reports indicated 3 inches of snow fell in Livingston.
Winter Storm, Fentress
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Fentress forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Jamestown 3.1 SE measured 4.0 inches of snow, and CoCoRaHS station Clarkrange 6.0 NE measured 3.8 inches of snow.
Winter Storm, Putnam
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Putnam forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.141, -85.495 (the zone’s center; the record gives no point)
Snow totals up to 3 inches were reported across the county. CoCoRaHS station Cookeville 5.4 WNW measured 2.5 inches of snow, and CoCoRaHS station Cookeville 1.0 SW measured 2.5 inches of snow. Social media reports indicated 2 to 3 inches of snow fell in Cookeville.
Winter Storm, Cumberland
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Cumberland forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.950, -84.998 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Crossville 5.8 SSW measured 4.0 inches of snow, and CoCoRaHS station Fairfield Glade 0.1 NNW measured 2.5 inches of snow. The public reported 4 inches of snow in Pleasant Hill, social media reports indicated 3.5 inches of snow fell in Crossville, and a trained spotter measured 3 inches of snow in Rinnie.
Winter Storm, Perry
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Perry forecast zone
- Reported by
- Social Media
- Coordinates
- 35.643, -87.859 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. Social media reports indicated 4 inches of snow fell in Lobelville.
Winter Storm, Hickman
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Hickman forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.803, -87.473 (the zone’s center; the record gives no point)
Snow totals up to 3 inches were reported across the county. CoCoRaHS station Bon Aqua 3.0 ESE measured 2.9 inches of snow, and CoCoRaHS station Centerville 9.5 N measured 1.7 inches of snow. Social media reports indicated 3 inches of snow fell in Bon Aqua.
Winter Storm, Williamson
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Williamson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.894, -86.899 (the zone’s center; the record gives no point)
Snow totals up to 5 inches were reported across the county. CoCoRaHS station College Grove 0.3 SSW measured 5.0 inches of snow, CoCoRaHS station Eagleville 3.9 WSW measured 4.7 inches of snow, CoCoRaHS station Franklin 4.4 W measured 3.5 inches of snow, and CoCoRaHS station Nolensville 2.4 SW measured 3.5 inches of snow.
Winter Storm, Rutherford
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Rutherford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.843, -86.417 (the zone’s center; the record gives no point)
Snow totals up to 5 inches were reported across the county. CoCoRaHS station Murfreesboro 5.5 NNW measured 5.0 inches of snow, CoCoRaHS station Rock Vale 4.5 S measured 4.5 inches of snow, and CoCoRaHS station Christiana 3.0 W measured 4.2 inches of snow.
Winter Storm, Cannon
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Cannon forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.809, -86.062 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Centertown 9.0 WSW measured 3.5 inches of snow, and CoCoRaHS station Woodbury 4.0 SE measured 2.8 inches of snow.
Winter Storm, Dekalb
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Dekalb forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.980, -85.833 (the zone’s center; the record gives no point)
Snow totals up to 3 inches were reported across the county. CoCoRaHS station Smithville 4.9 WSW measured 3.0 inches of snow, and CoCoRaHS station Dowelltown 5.8 NE measured 3.0 inches of snow.
Winter Storm, White
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- White forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.926, -85.455 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Sparta 8.6 NW measured 2.0 inches of snow. Social media reports indicated 4 inches of snow fell on Bon Air Mountain.
Winter Storm, Lewis
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Lewis forecast zone
- Property damage
- $5,000
- Reported by
- CoCoRaHS
- Coordinates
- 35.527, -87.493 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Hohenwald 2.2 SE measured 3.0 inches of snow. Social media reports indicated 4 inches of snow fell in Hohenwald. A carport collapsed onto a vehicle in Hohenwald due to the weight of ice and snow.
Winter Storm, Maury
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Maury forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.617, -87.077 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Columbia 1.2 SSW measured 3.2 inches of snow.
Winter Storm, Marshall
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.469, -86.765 (the zone’s center; the record gives no point)
Snow totals up to 5 inches were reported across the county. CoCoRaHS station Lewisburg 6.2 SSE measured 4.7 inches of snow, CoCoRaHS station Lewisburg 4.2 NNE measured 4.5 inches of snow, and CoCoRaHS station Cornersville 3.6 SE measured 4.0 inches of snow.
Winter Storm, Bedford
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Bedford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.514, -86.459 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Shelbyville 3.1 ESE measured 4.0 inches of snow, and CoCoRaHS station Shelbyville 8.9 WSW measured 4.0 inches of snow.
Winter Storm, Coffee
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Coffee forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.491, -86.075 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Manchester 2.6 WNW measured 3.3 inches of snow, and CoCoRaHS station Manchester 6.5 ENE measured 2.5 inches of snow.
Winter Storm, Warren
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.679, -85.778 (the zone’s center; the record gives no point)
Snow totals up to around 5 inches were reported across the county. CoCoRaHS station Mcminnville 8.5 ESE measured 5.1 inches of snow, and CoCoRaHS station Morrison 1.9 SSW measured 3.0 inches of snow. Social media reports indicated 4 inches of snow fell in Irving College.
Winter Storm, Trousdale
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Trousdale forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.392, -86.157 (the zone’s center; the record gives no point)
Snow totals up to around 5 inches were reported across the county. Social media reports indicate 5 inches of snow fell in Hartsville.
Winter Storm, Grundy
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Grundy forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.388, -85.723 (the zone’s center; the record gives no point)
Snow totals up to 4 inches were reported across the county. CoCoRaHS station Beersheba Springs 2.1 ENE measured 3.6 inches of snow. Emergency management reported 2 to 3 inches of snow across most of the county.
Winter Storm, Wayne
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Wayne forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.240, -87.788 (the zone’s center; the record gives no point)
Snow totals up to 6 inches were reported across the county. CoCoRaHS station Waynesboro 4.7 WSW measured 4.6 inches of snow. Media reports indicated 5 inches of snow fell in Waynesboro.
Winter Storm, Lawrence
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Lawrence forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.217, -87.396 (the zone’s center; the record gives no point)
Snow totals up to 6 inches were reported across the county. CoCoRaHS station Loretto 5.2 NE measured 5.0 inches of snow. Media reports indicated 6 inches of snow fell in Loretto, and 5 inches of snow fell in Lawrenceburg.
Winter Storm, Giles
- When
- February 17, 4:00 PM CST to February 18, 5:00 PM CST
- Where
- Giles forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 35.202, -87.035 (the zone’s center; the record gives no point)
Snow totals up to 6 inches were reported across the county. Media reports indicated 6 inches of snow fell in Minor Hill, 5 inches of snow fell in Pulaski, and 4.5 inches of snow fell in Stella.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Kentucky, February 17 to 18, 20212 deaths · 2 injured · $35,000 · 4 events
- Flash Flooding and Heavy Rain in Hawaii, February 17 to 19, 20211 death · 9 events
- Flash Flooding and Ice Storm in Mississippi, February 17 to 18, 2021$3.5 million · 42 events
- Avalanche in Wyoming, February 17, 20211 death · 1 event
- Winter Storm and Heavy Snow in Mississippi, February 17 to 18, 2021$1.2 million · 22 events
- Flash Flood and Ice Storm in Louisiana, February 17 to 18, 2021$960,000 · 10 events
- Winter Storm and Heavy Snow in West Virginia, February 17 to 18, 2021$61,000 · 36 events
- Winter Storm and Heavy Snow in Kentucky, February 17 to 18, 202173 events
- Heavy Snow in Arkansas, February 17 to 19, 202148 events
- Winter Storm in Arkansas, February 17 to 18, 2021$75,000 · 2 events
- Winter Storm and Winter Weather in Kentucky, February 17 to 18, 202122 events
- Heavy Snow in Tennessee, February 17 to 18, 202121 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 946054, 946056, 946057, 946058, 946060, 946061, 946063, 946064, 946065, 946066, 946069, 946070, 946071, 946072, 946075, 946076, 946079, 946081, 946084, 946085, 946086, 946087, 946088, 946089, 946090, 946091, 946092, 946093, 946094, 946095, 946096, 946097, 946098, 946099, 946100, 946101.